MAUDE Adverse Event Report: ENCORE MEDICAL L.P LINEAR HIP; STEM, HIP, FEMORAL, LINEAR LATERAL SIZE 7

ENCORE MEDICAL L.P LINEAR HIP; STEM, HIP, FEMORAL, LINEAR LATERAL SIZE 7
Model Number 400-01-290
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - product has been in for nearly 20 years.Surgeon wanted to revise to a dual mobility hip to provide more stability.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as instability.The previous surgery and the surgery detailed in this event occurred 18 years and 2 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to instability.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
LINEAR HIP
Common Device Name
STEM, HIP, FEMORAL, LINEAR LATERAL SIZE 7
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
MDR Report Key11614877
Report Number1644408-2021-00248
Device Sequence Number14431141
Product Code LPH
UDI-Device Identifier00888912075664
UDI-Public(01)00888912075664
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2008
Device Model Number400-01-290
Device Catalogue Number425-05-007
Device Lot Number835641
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-020 LOT 836101; 010-55-025 LOT 834511; 400-01-290 LOT 812971; 425-05-007 LOT 835641; 498-28-056 LOT 854891; 010-55-020 LOT 836101; 010-55-025 LOT 834511; 425-05-007 LOT 835641; 498-28-056 LOT 854891
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR